# SDR CA060622003

- Difficulty date: June 21, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 6,579 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support
- Part number: 206031418001
- Condition: Corroded
- Location: Tail Boom
- Part time: 6,856 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FIN ATTACH POINTS WERE BEING INSPECTED AS PER ASB 206-06-107, CF2006-12.  A LARGE CORROSION PIT WAS FOUND ON THE BOTTOM BOLT HOLE.  THE SUPPORT INSTALLATION IS TO BE REPLACED AS PER THE ASB WITH A ONE-PIECE CASTING. (TC# 20060622003)
